# SDR SWIA200312716

- Difficulty date: December 17, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,346 hours, 49,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SELECTING FLAPS 45 DEGREES OUTBOARD FLAPS STAY AT 25 DEGREES WITH FLAP DISAGREEMENT LIGHT.  FOUND CONNECTOR TO BOTH INBOARD AND OUTBOARD FLAP ACTUATOR TO BE WET WITH DEICE FLUID.  CLEANED ALL 4 CONNECTORS.  OPS CHECKED GOOD.
